{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,4,8]],"date-time":"2025-04-08T23:35:59Z","timestamp":1744155359384},"reference-count":14,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2018,1,1]],"date-time":"2018-01-01T00:00:00Z","timestamp":1514764800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":["clinicalkey.fr","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Revue des Maladies Respiratoires"],"published-print":{"date-parts":[[2018,1]]},"DOI":"10.1016\/j.rmr.2017.02.007","type":"journal-article","created":{"date-parts":[[2018,2,9]],"date-time":"2018-02-09T01:26:08Z","timestamp":1518139568000},"page":"69-73","update-policy":"http:\/\/dx.doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":2,"title":["DRESS syndrome au pyrazinamide\u00a0: complication rare et grave du traitement antituberculeux"],"prefix":"10.1016","volume":"35","author":[{"given":"U.D.","family":"Kombila","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"W.","family":"Ka","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"F.B.R.","family":"Mbaye","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"N.F.","family":"Diouf","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"L.","family":"Fall","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"P.","family":"Ouedraogo","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"A.N.E.","family":"Koutonin","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Y.","family":"Dia Kane","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"N.","family":"Oumar Toure Badiane","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.rmr.2017.02.007_bib0075","first-page":"322","article-title":"DRESS syndrome secondary to pyrazinamide \u2013 A rare case report","volume":"5","author":"Patil","year":"2014","journal-title":"Int J Biomed Adv Res"},{"key":"10.1016\/j.rmr.2017.02.007_bib0080","doi-asserted-by":"crossref","DOI":"10.1136\/bcr-2013-010348","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome secondary to antituberculosis drugs and associated with human herpes virus-7 (HHV-7)","author":"Draz","year":"2013","journal-title":"BMJ Case Rep"},{"key":"10.1016\/j.rmr.2017.02.007_bib0085","first-page":"1","article-title":"Dress syndrome: a review and update","volume":"1","author":"Waseem","year":"2016","journal-title":"Skin Dis Skin Care"},{"key":"10.1016\/j.rmr.2017.02.007_bib0090","doi-asserted-by":"crossref","first-page":"605","DOI":"10.1016\/j.reval.2013.01.010","article-title":"DRESS syndrome aux antituberculeux","volume":"53","author":"Moubachir","year":"2013","journal-title":"Rev Fr Allergol"},{"key":"10.1016\/j.rmr.2017.02.007_bib0095","doi-asserted-by":"crossref","first-page":"76","DOI":"10.5588\/ijtld.12.0441","article-title":"Difficult clinical management of anti-tuberculosis DRESS syndrome","volume":"17","author":"Palmero","year":"2012","journal-title":"Int J Tuberc Lung Dis"},{"key":"10.1016\/j.rmr.2017.02.007_bib0100","doi-asserted-by":"crossref","first-page":"542","DOI":"10.1016\/j.rmr.2010.10.034","article-title":"Les effets ind\u00e9sirables des antituberculeux\u00a0; prise en charge","volume":"28","author":"Perriot","year":"2011","journal-title":"Rev Mal Respir"},{"key":"10.1016\/j.rmr.2017.02.007_bib0105","doi-asserted-by":"crossref","first-page":"185","DOI":"10.1016\/j.pneumo.2013.10.004","article-title":"Le \u00ab\u00a0DRESS\u00a0\u00bb syndrome aux antituberculeux","volume":"70","author":"Bopaka","year":"2014","journal-title":"Rev Pneumol Clin"},{"key":"10.1016\/j.rmr.2017.02.007_bib0110","doi-asserted-by":"crossref","first-page":"1045","DOI":"10.1111\/j.1365-2133.2007.07807.x","article-title":"The diagnosis of DRESS syndrome has been sufficiently established on basis of typical clinical features and viral reactivations","volume":"156","author":"Shiohara","year":"2007","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.rmr.2017.02.007_bib0115","doi-asserted-by":"crossref","first-page":"171","DOI":"10.1016\/j.reval.2010.01.027","article-title":"Le syndrome d\u2019hypersensibilit\u00e9 (DRESS) n\u2019est qu\u2019une maladie virale","volume":"50","author":"Descamps","year":"2010","journal-title":"Rev Fr Allergol"},{"key":"10.1016\/j.rmr.2017.02.007_bib0120","doi-asserted-by":"crossref","first-page":"293","DOI":"10.1016\/S0151-9638(04)93600-9","article-title":"Syndrome d\u2019hypersensibilit\u00e9 m\u00e9dicamenteuse ou DRESS (Drug Reaction with Eosinophilia and Systemic Symptoms)","volume":"131","author":"Begon","year":"2004","journal-title":"Ann Dermatol Vener"},{"key":"10.1016\/j.rmr.2017.02.007_bib0125","doi-asserted-by":"crossref","first-page":"83","DOI":"10.4103\/2249-4863.109958","article-title":"Drug rash with eosinophilia and systemic symptoms due to anti-TB medication","volume":"2","author":"Kaswala","year":"2013","journal-title":"J Family Med Prim Care"},{"key":"10.1016\/j.rmr.2017.02.007_bib0130","first-page":"651","article-title":"Les r\u00e9actions cutan\u00e9es s\u00e9v\u00e8res induites par les m\u00e9dicaments","volume":"37","author":"Bocquet","year":"1997","journal-title":"Rev Fr Allergol"},{"key":"10.1016\/j.rmr.2017.02.007_bib0135","doi-asserted-by":"crossref","first-page":"703","DOI":"10.1016\/j.annder.2010.04.024","article-title":"Prise en charge du Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS)","volume":"137","author":"Deschamps","year":"2010","journal-title":"Ann Dermatol Vener"},{"key":"10.1016\/j.rmr.2017.02.007_bib0070","doi-asserted-by":"crossref","unstructured":"Pichler WJ, Wendland T, Hausmann O, et al. Syndrome DRESS. Une allergie m\u00e9dicamenteuse grave souvent m\u00e9connue. Forum Med Suisse 11 2011, 879\u2013884.","DOI":"10.4414\/fms.2011.07693"}],"container-title":["Revue des Maladies Respiratoires"],"original-title":[],"language":"fr","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0761842517302735?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0761842517302735?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,10,10]],"date-time":"2019-10-10T13:28:38Z","timestamp":1570714118000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0761842517302735"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,1]]},"references-count":14,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2018,1]]}},"alternative-id":["S0761842517302735"],"URL":"https:\/\/doi.org\/10.1016\/j.rmr.2017.02.007","relation":{},"ISSN":["0761-8425"],"issn-type":[{"value":"0761-8425","type":"print"}],"subject":[],"published":{"date-parts":[[2018,1]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"DRESS syndrome au pyrazinamide\u00a0: complication rare et grave du traitement antituberculeux","name":"articletitle","label":"Article Title"},{"value":"Revue des Maladies Respiratoires","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.rmr.2017.02.007","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2017 SPLF. Published by Elsevier Masson SAS. All rights reserved.","name":"copyright","label":"Copyright"}]}}